# SDR SWAA2024061483908

- Difficulty date: May 8, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521AAB HAS CORNER THAT IS DELAMINATED (MARKED)<[01] LEFT WING LEADING-EDGE PANEL 521AAB; WITH DELAMINATED CORNER; WAS REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED CORRECTIVE ACTION #1
